Biblio Index

Export 1 results:
Author [ Title(Asc)] Type Year
Filters: First Letter Of Title is E and Author is Robert Vajda  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Rack, H. - J., & Vajda, R.. (2019). An explicit univariate and radical parametrization of the sextic proper Zolotarev polynomials in power form. Dolomites Research Notes on Approximation, 12(1), 43-50. presented at the 05/2019. doi:10.14658/pupj-drna-2019-1-5
PDF icon RackVajda_2019_EUR.pdf (190.11 KB)